# SDR CA990719001

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A185F
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10349276
- Condition: Failed
- Location: Rt Magneto
- Component: 103493505R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT MAGNETO CAPACITOR FAILURE.  ENGINE WOULD NOT SHUT DOWN WITH MAGNETO SWITCH.
